I am 43. I have this problem of going soft right in the middle of the performance. I used to be great earlier, may be age is catching up. I understand that Viagra is good option but I have this fear of side effects (may be unfounded but still a fear), and I have history of drug reactions.
I have heard that there are some very effective natural stimulants are available. But I am even more fearful of bad stuff. Can anybody suggest a tried and tested natural stimulant or any other method?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.